# SDR SIMA201010502

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 19,004 hours, 17,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3988 THE CREW REPORTED THAT THE PASSENGER DOOR IS CATCHING AND NOT OPENING FREELY WHEN OPENED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED THE MAIN DOOR FRAME ROUTERS IAW EMB 140 AMM P/T 53-21-02.  THE DOOR OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
